Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SULPIRIDE: Any long-term experience? Pluto

Posted by ramsea on June 20, 2004, at 6:15:30

In reply to Re: SULPIRIDE: Any long-term experience? ramsea, posted by Pluto on June 20, 2004, at 0:00:28

I'm glad I helped a little. TD and other movement problems tend to go with long-term use of an AP and heavier doses, but the literature never excludes the possibility of it happening in other circumstances. Another risk is age--and being female. The elderly female is more likely to get irreversible TD. Some of us get minor symptoms of it, and anti-Parkinson drugs help alleveiate it. But even those SE drugs can also make a problem worse if taken for too long.

If your doctor is trustworthy s/he should be able to check you periodically for any signs of trouble. I didn't get any on either low or high doses, and took it for almost 3 years. It was a great med for me, as far as anxiety and all the rest. Hope you keep doing well with it. Just wish I had some on hand!!lol.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ramsea thread:357434
URL: http://www.dr-bob.org/babble/20040614/msgs/358248.html